About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 415207, 9 pages
http://dx.doi.org/10.5402/2012/415207
Research Article

On g-Semisymmetric Rings

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, AL-Azhar University, Nasr City, P.O. Box 11884, Cairo, Egypt

Received 22 February 2012; Accepted 15 March 2012

Academic Editors: H. Chen and F. U. Coelho

Copyright © 2012 Farahat S. Aly and Mohammed O. Al Mestady. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Lambek, β€œOn the representation of modules by sheaves of factor modules,” Canadian Mathematical Bulletin, vol. 14, pp. 359–368, 1971.
  2. D. D. Anderson and V. Camillo, β€œSemigroups and rings whose zero products commute,” Communications in Algebra, vol. 27, no. 6, pp. 2847–2852, 1999. View at Publisher Β· View at Google Scholar
  3. T. K. Lee and Y. Zhou, β€œReduced modules,” in Rings, Modules, Algebras, and Abelian Groups, A. Facchini, E. Houston, and L. Salce, Eds., vol. 236 of Lecture Notes in Pure and Applied Mathematics, pp. 365–377, Marcel Dekker, New York, NY, USA, 2004.
  4. A. M. Buhphang and M. B. Rege, β€œSemi-commutative modules and Armendariz modules,” Arab Journal of Mathematical Sciences, vol. 8, no. 1, pp. 53–65, 2002.
  5. G. Shin, β€œPrime ideals and sheaf representation of a pseudo symmetric ring,” Transactions of the American Mathematical Society, vol. 184, pp. 43–60, 1973.
  6. H. E. Bell, β€œNear-rings in which each element is a power of itself,” Bulletin of the Australian Mathematical Society, vol. 2, pp. 363–368, 1970.
  7. T. Y. Lam, Lectures on Modules and Rings, vol. 189 of Graduate Texts in Math, Springer, New York, NY, USA, 1999.
  8. Y. Hirano, β€œOn annihilator ideals of a polynomial ring over a noncommutative ring,” Journal of Pure and Applied Algebra, vol. 168, no. 1, pp. 45–52, 2002. View at Publisher Β· View at Google Scholar
  9. C. Huh, Y. Lee, and A. Smoktunowicz, β€œArmendariz rings and semicommutative rings,” Communications in Algebra, vol. 30, no. 2, pp. 751–761, 2002. View at Publisher Β· View at Google Scholar
  10. M. B. Rege and A. M. Buhphang, β€œOn reduced modules and rings,” International Electronic Journal of Algebra, vol. 3, pp. 58–74, 2008.
  11. C. Huh, H. K. Kim, N. K. Kim, and Y. Lee, β€œBasic examples and extensions of symmetric rings,” Journal of Pure and Applied Algebra, vol. 202, no. 1–3, pp. 154–167, 2005. View at Publisher Β· View at Google Scholar
  12. K. R. Goodearl, Von Neumann Regular Rings, Pitman, 1979.
  13. N. Agayev, G. Gunorglu, A. Harmanci, and S. Halicioglu, β€œAbelian modules,” Acta Mathematica Universitatis Comenianae, vol. 78, no. 2, pp. 235–244, 2009.